# SDR QXEA2014121001020

- Difficulty date: December 3, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 33,791 hours, 32,448 cycles
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 85414389
- Condition: Cracked
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EXHAUST OUTLET LOWER BRACKET FOUND CRACKED. REMOVED AND REPLACED THE BRACKET IAW SRM 51-42-05, PROCEDURE 4E STEPS 1-3 AND SRM 51-40-15, PARA 6M(1-5) AND DWG 85414389, REV -B.
